Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Degrees
  • Courses
  • Jobs
  • People
  • Outputs
  • Organizations
  • Projects
  • Expertise & Skills
  • Equipment
  1. Outputs

A multi-point iterative method for solving nonlinear equations with optimal order of convergence

Academic Article
Publication Date:
2018
Short description:
A multi-point iterative method for solving nonlinear equations with optimal order of convergence / Salimi, M., Nik Long, N.M.A., Sharifi, S., Pansera, B.A.. - In: JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS. - ISSN 0916-7005. - 35:2(2018), pp. 497-509. [10.1007/s13160-017-0294-4]
abstract:
In this study, a three-point iterative method for solving nonlinear equations is presented. The purpose is to upgrade a fourth order iterative method by adding one Newton step and using a proportional approximation for last derivative. Per iteration this method needs three evaluations of the function and one evaluation of its first derivatives. In addition, the efficiency index of the developed method is 84≈1.682 which supports the Kung-Traub conjecture on the optimal order of convergence. Moreover, numerical and graphical comparison of the proposed method with other existing methods with the same order of convergence are given.
Iris type:
1.1 Articolo in rivista
List of contributors:
Salimi, M.; Nik Long, N. M. A.; Sharifi, S.; Pansera, B. A.
Authors of the University:
Pansera Bruno Antonio
Handle:
https://iris.unirc.it/handle/20.500.12318/83079
Published in:
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS
Journal
  • Use of cookies

Powered by VIVO | Designed by Cineca | 26.10.0.0